# SDR FDEA202210302697

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- UPPER CARGO DOOR, DOOR HINGE FITTING FOUND 1ST TO 11TH LOBES FROM FORWARD FOUND OUT OF LIMITS. LOBE  REWORKED AND FOUND   NUMBER 1   TO NUMBER 5 HOLES EXCEED LIMIT. NUMBER 6 TO NUMBER 11 HOLES WITHIN LIMIT AS PER MD-  11   SRM52-30-16-1A FIGURE 101 SHEET 3. OVERSIZE REPAIR BUSHING FABRICATED BY MACHINING   AND INSTALLED AS PER MD-11 CMM52-34-04 REPAIR GENERAL PARAGRAPH 2.Y AND EA 1-5310-  T0371260 P1 STEP 2 AND STEP 5. REPAIR CLASSIFIED   AS   MINOR PER GMM6-2-100.
